On the topology of the dual of a nilpotent Lie group

Robert J Archbold, D W B Somerset, E Kaniuth, G Schlichting

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-293
Number of pages25
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume125
Publication statusPublished - 1999

Keywords

  • C-ASTERISK-ALGEBRAS
  • INNER DERIVATIONS
  • PRIMAL IDEALS
  • SPACES

Cite this

On the topology of the dual of a nilpotent Lie group. / Archbold, Robert J; Somerset, D W B ; Kaniuth, E ; Schlichting, G .

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 125, 1999, p. 269-293.

Research output: Contribution to journalArticle

Archbold, Robert J ; Somerset, D W B ; Kaniuth, E ; Schlichting, G . / On the topology of the dual of a nilpotent Lie group. In: Mathematical Proceedings of the Cambridge Philosophical Society. 1999 ; Vol. 125. pp. 269-293.
@article{abf3ba6723204302a1d73b05a13966cd,
title = "On the topology of the dual of a nilpotent Lie group",
keywords = "C-ASTERISK-ALGEBRAS, INNER DERIVATIONS, PRIMAL IDEALS, SPACES",
author = "Archbold, {Robert J} and Somerset, {D W B} and E Kaniuth and G Schlichting",
year = "1999",
language = "English",
volume = "125",
pages = "269--293",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - On the topology of the dual of a nilpotent Lie group

AU - Archbold, Robert J

AU - Somerset, D W B

AU - Kaniuth, E

AU - Schlichting, G

PY - 1999

Y1 - 1999

KW - C-ASTERISK-ALGEBRAS

KW - INNER DERIVATIONS

KW - PRIMAL IDEALS

KW - SPACES

M3 - Article

VL - 125

SP - 269

EP - 293

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

ER -